MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL ENDOSCOPE 4.O X 30; ARTHROSCOPE

SMITH & NEPHEW, INC. SVCE REPL ENDOSCOPE 4.O X 30; ARTHROSCOPE
Catalog Number 4144S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a wrist scope, the device was scratched.The procedure was completed with a competitor device with no delay and no patient injury.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the scope was scratched.A visual inspection was performed and showed the scope to have distal tip damage.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
SVCE REPL ENDOSCOPE 4.O X 30
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8582803
Report Number3003604053-2019-00055
Device Sequence Number1836639
Product Code HRX
UDI-Device Identifier03596010122629
UDI-Public03596010122629
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K954627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4144S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2019
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1